Lehrstuhl für Mathematik, Statistik und Geometrie (380)

Organisation: Lehrstuhl

Publikationen

  1. 2016
  2. Veröffentlicht

    Laudatio for Professor Dr. Wilfried Imrich on the occasion of his 75th birthday

    Kirschenhofer, P., 2016, in: Ars mathematica contemporanea.

    Publikationen: Beitrag in FachzeitschriftÜbersichtsartikel(peer-reviewed)

  3. Veröffentlicht

    On cut sets of attractors of iterated function systems

    Loridant, B., Luo, J., Sellami, T. & Thuswaldner, J., 2016, in: Proceedings of the American Mathematical Society. 144, 10, S. 4341-4356 16 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  4. Veröffentlicht

    Self-affine manifolds

    Conner, G. & Thuswaldner, J., 2016, in: Advances in mathematics. 289, S. 725-783 59 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  5. Veröffentlicht

    The S-adic Pisot conjecture on two letters

    Berthé, V., Minervino, M., Steiner, W. & Thuswaldner, J., 2016, in: Topology and its applications. 105, S. 47-57 11 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  6. Veröffentlicht

    Topological properties of a class of cubic Rauzy fractals

    Loridant, B., 2016, in: Osaka journal of mathematics. 53, S. 161-221 60 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  7. 2015
  8. Veröffentlicht

    Cut sets of tiles associated with canonical number systems

    Loridant, B., 22 Sept. 2015.

    Publikationen: KonferenzbeitragVortragForschung

  9. Veröffentlicht

    A number theoretic problem on the distribution of polynomials with bounded roots

    Kirschenhofer, P. & Weitzer, M. F., 2015, in: INTEGERS: Electronic Journal of Combinatorial Number Theory. 15.2015, A10, 10 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  10. Veröffentlicht

    Characterization algorithms for shift radix systems with finiteness property

    Weitzer, M., 2015, in: International journal of number theory. 11, S. 211-232

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  11. Veröffentlicht

    Characterization of the numbers which satisfy the height reducing property

    Akiyama, S., Thuswaldner, J. & Zaimi, T., 2015, in: Indagationes Mathematicae. 26, S. 24-27

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  12. Veröffentlicht

    Comments on the height reducing property II

    Akiyama, S., Thuswaldner, J. & Zaimi, T., 2015, in: Indagationes Mathematicae. 26, S. 28-39

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  13. Veröffentlicht

    On shift radix systems over imaginary quadratic Euclidean domains

    Weitzer, M. F., Pethõ, A. & Varga, P., 2015, in: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  14. Veröffentlicht

    On the characterization of Pethő's Loudspeaker

    Weitzer, M. F., 2015, in: Publicationes mathematicae. 2015, 87, 1-2

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  15. Veröffentlicht

    On the Fibonacci Mandelbrot set

    Sirvent, V. & Thuswaldner, J., 2015, in: Indagationes Mathematicae. 26, S. 174-190

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  16. Veröffentlicht

    Rational self-affine tiles

    Steiner, W. & Thuswaldner, J., 2015, in: Transactions of the American Mathematical Society.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  17. Veröffentlicht

    Salem numbers from a class of star-like trees

    Brunotte, H. & Thuswaldner, J., 2015, in: Journal of number theory. 153, S. 85-96 12 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  18. Veröffentlicht

    Shift Radix Systems and Their Generalizations

    Weitzer, M. F., 2015

    Publikationen: Thesis / Studienabschlussarbeiten und HabilitationsschriftenDissertation

  19. 2014
  20. Veröffentlicht

    Mono-textured nanocrystalline thin films with pronounced stress-gradients: On the role of grain boundaries in the stress evolution

    Daniel, R., Jäger, E., Todt, J., Sartory, B., Mitterer, C. & Keckes, J., 28 Mai 2014, in: Journal of applied physics. 115, 20, 203507.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  21. Veröffentlicht

    Digit systems over commutative rings

    Scheicher, K., Surer, P., Thuswaldner, J. & Van De Woestijne, C., 2014, in: International journal of number theory. 10, S. 1459-1483

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  22. Veröffentlicht

    Generalized Catalan sequences originating from the analysis of special data structures

    Blieberger, J. & Kirschenhofer, P., 2014, in: Bulletin of the Institute of Combinatorics and its Applications. 71

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  23. Veröffentlicht

    Problems and conjectures around shift radix systems

    Akiyama, S., Brunotte, H., Pethö, A., Steiner, W. & Thuswaldner, J., 2014, in: Open Problems in Mathematics. 2, S. 1-5

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)